# SDR AALA20130828001

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 40,824 hours, 16,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SPLICE STRAP STATION 727B HOLES HAVE CRACK INDICATIONS AT RBL 24.75.  ACCOMPLISHED NESTED ANGLE REPAIR EA B737-53-031298.
